RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1989, Volume 53, Issue 5, Pages 1056–1072 (Mi izv1287)  

On the solvability of the first Cousin problem for a class of multivalued analytic functions

B. Yu. Sternin, V. E. Shatalov


Abstract: The construction, by Maslov's method, of global asymptotics of solutions of differential equations on complex analytic manifolds leads to the first Cousin problem for a certain special class of multivalued analytic functions. This problem (having independent interest) is solved in the present paper.
Bibliography: 9 titles.

Full text: PDF file (1559 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1990, 35:2, 393–409

Bibliographic databases:

UDC: 517.55
MSC: Primary 32E10; Secondary 58G17
Received: 21.10.1987

Citation: B. Yu. Sternin, V. E. Shatalov, “On the solvability of the first Cousin problem for a class of multivalued analytic functions”, Izv. Akad. Nauk SSSR Ser. Mat., 53:5 (1989), 1056–1072; Math. USSR-Izv., 35:2 (1990), 393–409

Citation in format AMSBIB
\Bibitem{SteSha89}
\by B.~Yu.~Sternin, V.~E.~Shatalov
\paper On the solvability of the first Cousin problem for a~class of multivalued analytic functions
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1989
\vol 53
\issue 5
\pages 1056--1072
\mathnet{http://mi.mathnet.ru/izv1287}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1024454}
\zmath{https://zbmath.org/?q=an:0702.32010|0686.32011}
\transl
\jour Math. USSR-Izv.
\yr 1990
\vol 35
\issue 2
\pages 393--409
\crossref{https://doi.org/10.1070/IM1990v035n02ABEH000709}


Linking options:
  • http://mi.mathnet.ru/eng/izv1287
  • http://mi.mathnet.ru/eng/izv/v53/i5/p1056

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:136
    Full text:45
    References:21
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018